# SDR FDEA202204231035

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28482
- Aircraft time: 44,871 hours, 18,499 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: 113N550148
- Part serial: 004621
- Condition: Failed
- Location: Zone 600
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO HOLE DAMAGE A/C N986FD FOUND DURING B-CHECK IN IND, MAINTENANCE REPORTED A HOLE  ON #10 SPOILER (FROM INBD EDGE 49" & 6" AFT EDGE). SPOILER PANEL IS REPAIRED PER 57-70-01-2R, TABLE I, 200 DEGREE F WET LAYUP.  EA F-5750-T0368159  ISSUED TO DOCUMENT THE EMBODIMENT OF REF. /2/ SRM REPAIR FOR RSC TRACKING  PURPOSE.  THIS REPAIR IS CLASSIFIED AS MAJOR AND IS TRACKED BY THIS EA, AS REQUIRED AND/OR IAW FAR THIS REPAIR IS   CLASSIFIED AS MAJOR AND IS TRACKED BY THIS EA, AS REQUIRED AND/OR IAW FAR 121.707, 121.1105(D)(10) AND   121.1109. THIS IS NOT FATIGUE CRITICAL STRUCTURE (FSC), THEREFORE NO ADDITIONAL DTA IS REQUIRED.
